MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION; OB BASIC DELIVERY INSTRUMENT TRAY

CENTURION MEDICAL PRODUCTS CENTURION; OB BASIC DELIVERY INSTRUMENT TRAY
Model Number MNS11885
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Filing for initial report, investigation is ongoing.Centurion has not received any additional information regarding this report.Based on the information currently available, centurion is unable to determine if the medical intervention that was performed was necessary to prevent permanent impairment/damage or if a serious injury occurred.
 
Event or Problem Description
Forceps popped open during procedure and patient's membrane receded into the uterus; dilation and curettage needed to be performed.

Brand Name
CENTURION
Common Device Name
OB BASIC DELIVERY INSTRUMENT TRAY
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston MI 48895
MDR Report Key9317245
Report Number3004519921-2019-00002
Device Sequence Number2578754
Product Code LRP
UDI-Device Identifier10653160324614
UDI-Public(01)10653160324614(10)2019032090(17)230831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2023
Device Model NumberMNS11885
Device Lot Number2019032090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;